Cellular algebras and Frobenius extensions arising from two-parameter permutation matrices
DOI:
https://doi.org/10.3842/umzh.v76i12.7976Keywords:
Invariant subring; σ-φ permutation matrix; Cellular algebraAbstract
UDC 512.5
Let n be a positive integer, let R be a (unitary associative) ring, and let Mn(R) be the ring of all n by n matrices over R. For a permutation σ in the symmetry group Σn and a ring automorphism φ of R, we introduce the definition of σ-φ permutation matrices. The set Bn(σ,φ,R) of all σ-φ permutation matrices is proved to be a subring of Mn(R). We show that the extension Bn(σ,φ,R)⊆Mn(R) is a separable Frobenius extension. Moreover, if R is a commutative cellular algebra over the invariant subring Rφ of R, then Bn(σ,φ,R) is also a cellular algebra over Rφ.
References
A. Cantoni, P. Butler, Eigenvalues and eigenvectors of symmetric centrosymmetric matrices, Linear Algebra and Appl., 13, № 3, 275–288 (1976). DOI: https://doi.org/10.1016/0024-3795(76)90101-4
B. Gbrtzen, Finitistic dimensions of ring extensions, Comm. Algebra, 10, № 9, 993–1001 (1982). DOI: https://doi.org/10.1080/00927878208822761
I. J. Good, The inverse of a centrosymmetric matrix, Technometrics, 12, № 4, 925–928 (1970). DOI: https://doi.org/10.1080/00401706.1970.10488743
J. J. Graham, G. I. Lehrer, Cellular algebras, Invent. Math., 123, 1–34 (1996). DOI: https://doi.org/10.1007/BF01232365
J. Joseph, Advanced modern algebra, Prentice Hall, New Jersey (2003).
L. Kadison, New examples of Frobenius extensions, Univ. Lecture Ser., 14, Amer. Math. Soc., Providence, RI (1999). DOI: https://doi.org/10.1090/ulect/014
S. Köenig, C. C. Xi, Affine cellular algebras, Adv. Math., 229, № 1, 139–182 (2012). DOI: https://doi.org/10.1016/j.aim.2011.08.010
X. G. Li, C. C. Xi, Derived and stable equivalences of centralizer matrix algebras; arXiv (2023): 2312.08794.
J. R. Weaver, Centrosymmetric (cross-symmetric) matrices, their basic properties, eigenvalues, and eigenvectors, Amer. Math. Monthly, 92, № 10, 711–717 (1985). DOI: https://doi.org/10.1080/00029890.1985.11971719
C. C. Xi, S. J. Yin, Cellularity of centrosymmetric matrix algebras and Frobenius extensions, Linear Algebra and Appl., 590, 317–329 (2020). DOI: https://doi.org/10.1016/j.laa.2020.01.002
C. C. Xi, J. B. Zhang, Structure of centralizer matrix algebras, Linear Algebra and Appl., 622, 215–249 (2021). DOI: https://doi.org/10.1016/j.laa.2021.03.034
C. C. Xi, J. B. Zhang, Centralizer matrix algebras and symmetric polynomials of partitions, J. Algebra, 609, 688–717 (2022). DOI: https://doi.org/10.1016/j.jalgebra.2022.06.037
H. B. Xu, Derived equivalences and higher K-groups of a class of KLR algebras, Comm. Algebra, 48, № 12, 5360–5371 (2020). DOI: https://doi.org/10.1080/00927872.2020.1788047